# SDR DALA2018120306970

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 75,178 hours, 55,933 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 951- PRESS - FLOW LIGHT IN CRUISE. DURING DESCENT PRESSURIZATION COULD NOT KEEP UP. AT 10,000 FEET AIRCRAFT WAS COMPLETELY DEPRESSURIZED UNTIL LANDING. CORRECTIVE ACTION: REPLACED LEFT PRESSURE REGULATING VALVE AND LEFT A/C PILOT PRESSURE REGULATOR. (LP4865452)
